eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Crestor cause Diarrhea?





Summary: Diarrhea is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.

We study 57,750 people who have side effects while taking Crestor from FDA and social media. Among them, 1,815 have Diarrhea. Find out below who they are, when they have Diarrhea and more.

You are not alone: join a mobile support group for people who take Crestor and have Diarrhea >>>

Crestor

Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (view latest outcomes from 60,032 users)

Diarrhea

Diarrhea has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.(latest reports from Diarrhea 137,983 patients)

On Dec, 13, 2014: 57,750 people reported to have side effects when taking Crestor. Among them, 1,815 people (3.14%) have Diarrhea.

Trend of Diarrhea in Crestor reports

Time on Crestor when people have Diarrhea * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Diarrhea34.02%38.66%9.79%5.15%7.73%3.61%1.03%

Age of people who have Diarrhea when taking Crestor * :

0-12-910-1920-2930-3940-4950-5960+
Diarrhea0.06%0.00%0.24%0.29%0.88%10.63%19.74%68.16%

Severity of Diarrhea when taking Crestor ** :

leastmoderateseveremost severe
Diarrhea12.00%36.00%44.00%8.00%

How people recovered from Diarrhea ** :

while on the drugafter off the drugnot yet
Diarrhea0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Blood cholesterol increased (349 people, 19.23%)
  2. Hypertension (235 people, 12.95%)
  3. Hypercholesterolaemia (136 people, 7.49%)
  4. Diabetes mellitus (113 people, 6.23%)
  5. Depression (88 people, 4.85%)

Top co-used drugs for these people * :

  1. Aspirin (528 people, 29.09%)
  2. Nexium (255 people, 14.05%)
  3. Lisinopril (236 people, 13.00%)
  4. Plavix (194 people, 10.69%)
  5. Lasix (163 people, 8.98%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Diarrhea while taking Crestor?

You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Diarrhea
- support group for people who take Crestor
- support group for people who have Diarrhea

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Crestor, Diarrhea

You may be interested at these reviews (Write a review):

  • Concerned and worried
    I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ─Ćont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
    Reply
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
    Reply
  • Sciatic nerve dysfunction
    I had been taking Crestor for about 4 years. Suddenly, I had terrible pain from my Sciatic Nerve. I couldn't stand, sit, lay down, walk, sleep, etc. without experiencing this pain. This went on for 5 months of unending pain. I had MRI, X-rays, Novocain, etc., with several doctors looking into it. Nothing could be found. Finally after 5 months, my primary care doctor asked my to stop taking the Crestor. Within 2 weeks, the pain was completely gone. Careful investigation showed that my Sciatic Nerve was routed through the Piriformis muscle. The Crestor caused muscle toxicity on this muscle and it squeezed the Sciatic Nerve, causing the pain. I have done much research on this and have never seen a similar case. So I feel that I should report this to you. Thanks for your interest.
    Reply
  • Crestor effect on carpel tunnel
    I was told if I would stop taking Crestor my carpel tunnel would not bother me as much.
    Reply
  • Cymbalta and pulmonary embolisms (2 responses)
    I started taking Cymbalta in August for pain. By September I was suffering from shortness of breath. Visited Doctors asking if Cymbalta could be the cause. Answer was no. By the end of September I was no longer taking Cymbalta but still suffering from shortness of breath. It was getting severe although only when I was up and moving. On Oct 10th I was admitted to the hospital. I had a myriad of tests on my heart such as stress test, echocardiogram,sonograms on my neck and legs. All were clear. Blood test indicated clots(I guess) and a cat scan was done. Both of my lungs were covered in clots. Cat scan done of my stomach,intestines etc. Doctors could find no where of origin for the clots. I am convinced it was the Cymbalta. I was taken off Celebrex when I left the hospital. I have since been taken off glimepiride,fish oil. I currently only take Lisinopril and Hydrocholorthiazide, metformin,crestor AND COUMADIN. I am providing this information as I feel it is important to others like me.
    Reply

More reviews for: Crestor, Diarrhea

Comments from related drug studies (Check your drugs):

  • There is a pain in my neck as well as a pain under my jaw no swelling i only feel it when i touch a small aarea.there is pain in my muscles and around my left breast area only when touching or laying on my stomach each symtom lasted two days then switched to a new symptom it's been onne week since i ...
    Reply
  • I have been on various SSRI drugs over the years of suffering Bipolar2. Recently I was prescribed Paxil and within 3 weeks was suffering chronic diarrhea after a very sudden onset. I carried on suffering and then decided to come off of the Paxil. I do not have insurance and have weened myself off of ...
    Reply
  • Have taken Synthroid for over 25 years, but my current medical insurance will only approve the generic, and I can no longer afford to pay for Synthroid, so I decided to try the generic Levothyroxine. Since I have been using it, I have severe diarrhea.
    Reply
  • Recurrent episodes, usually commencing evening or overnight approx. 3-4 weeks apart since winter started. Approx 6 episodes in total to date. Initially attributed to heating (dry air) evenings during winter, but now spring and no heating on for weeks. Last night bleeding occurred while asleep. No hy ...
    Reply
  • Onset of nausea and diarrhea this past Friday slept most of Friday thru Sunday. Went to work on Monday with continuation of symptoms then started with chills. Sent home with fever low grade 99.6 . Stayed home Tuesday &Wednesday and have done nothing but sleep no fever since Monday all symptoms conti ...
    Reply

More related studies for: Crestor, Diarrhea

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.